# SDR C2XA04CL123

- Difficulty date: December 2, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 9,895 hours, 7,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL SMELL IN THE COCKPIT DURING FLIGHT.  MAINTENANCE PERFORMED GROUND RUNS ON BOTH ENGINES AND APU WITH BLEEDS ON .  NO DEFECTS NOTED.
